• 062814Banner1
  • 062814Banner3
  • 062814Banner2
  • Final_banner3

Follow Suzy on your favorite social media site!

facebook twitter pinterest instagram


Your Tongue Tells a Story

Dear Pharmacist,
Sometimes my tongue gets bald, red patches, or thick yellowish coatings on it. I can’t figure out why this happens, or what it means. My tongue looks nasty. Suzy, I don’t know who else to ask since it’s very embarrassing. My doctor says that it’s nothing to worry about. Do you agree? – A.P., Ocala, Florida
 

Click to Read This Article

Confession From A Pharmacist: Some Medications Scare Me

Dear Pharmacist,
I just became a pharmacist and started reading your syndicated column. Your emphasis is usually centered around the benefits of vitamins, minerals or alternative treatments, as compared to prescription medications. Why don’t you recommend more of our gold standard pharmaceuticals which are FDA approved, unlike nutritional supplements? –JK, Gainesville, Florida
 

Click to Read This Article


p5rn7vb